# SDR AALA2020030989012

- Difficulty date: March 7, 2020
- Submitted: March 9, 2020
- Operation: Air carrier
- Aircraft: N583UW
- Make and model: Airbus A321-231
- Aircraft serial: 6181
- Aircraft time: 20,073 hours, 7,800 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Condition: Worn
- Location: L1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: L1 DOOR HARD TO OPEN. FOUND L1 DOOR UPPER HINGE FITTING BEARING MIGRATED. REPLACED L1 DOOR UPPER SUPPORT ARM FITTING PER AMM 52-11-31.
